Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a 17 year old female with acne who on 24-JUL-2008 was vaccinated with the first dose of GARDASIL. Concomitant therapy included erythromycin, solution, topical. On 04-AUG-2008, the patient experienced abdominal pain, chest pain and aching everywhere and was hospitalized. On 05-AUG-2008, the patient experienced myocarditis and died. Diagnosis was myocarditis but the doctor said it was not related to GARDASIL. The last time she was seen in this office was 2005. No additional information at this time. Additional information has been requested. 10/01/08 Death certificate states COD as myocarditis & CHF as contributing factor. 9/22/08 Reviewed PCP medical records. Reveals patient experienced abdominal pain, chest pain & aching everywhere. Expired 8/5/08 w/viral infection of the heart. Concomitant med was erythomycin topical solution for acne. Patient noted to be in good health on day of vaccination. 4/2/09 Received hospital medical records for 8/3-8/4/2008. FINAL DX: deceased secondary to severe nonischemic cardiomyopathy secondary to viral myocarditis Records reveal patient experienced fever, chills, feeling unwell x 2-4 days. Presented to ER w/abdominal & chest pain, weakness, dizziness, hypotensive, tachycardia, SOB, respiratory distress w/hypoxemia, azotemia, shocklike symptoms. EKG w/diffuse ST changes & ST elevations. Dx w/acute anteroseptal MI Emergent cardiac cath revealed EF 23% & balloon pump placed. Intensive care, deteriorated, V-tach, decompensation, extensive resuscitation efforts failed.
Copyright © 2019 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166